MathSciNet Relay Station
MathSciNet bibliographic data
MR1168153 11T71 (94B05)
Conway, J. H.; Pless, V.; Sloane, N. J. A. The binary self-dual codes of length up to $32$: a revised enumeration. J. Combin. Theory Ser. A 60 (1992), no. 2, 183–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement